# SDR MASA200400073

- Difficulty date: February 7, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N97314
- Make and model: Cndair CL6002B19
- Aircraft serial: 108314
- Aircraft time: 12,145 hours, 9,147 cycles
- Engine: Frnkln 6A4150*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE RT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.   MECHANIC REPLACED BULB.
